# SDR AALA202101159001

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 62,131 hours, 27,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHT FAILED TEST, EMERGENCY POWER SUPPLT UNIT INT LOAD FORWARD LEFT.  REMOVED AND REPLACED BATTERY (AALA202101159014) AND EMERGENCY POWER SUPPLY UNIT FORWARD LEFT.
